# SDR ASAA2016121119011

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,542 hours, 9,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS L1 DOOR IS VERY DIFFICULT TO OPEN & CLOSE. GROUNDED - YES. CLEANED/LUBRICATED L1 DOOR HINGES. OPS CHECK NORMAL, REF AMM 52-11-00.
